| Model Number |
20 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer¿s device and verified the reported issue.During the disassembly of the device, physio observed that cable w09 was slightly unseated from connector j16 on the therapy pcb assembly.The connector was re- seated during the device evaluation.After other unrelated repairs were completed and the device reassembled, proper device operation was observed through functional and performance testing, and the device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.Upon evaluation of the customer¿s device, physio-control observed that the device could only be charged to 10 joules for defibrillation.Any energy level higher than 10 joules would result in the device powering itself off when the charge button was pressed.There was no patient use associated with the reported event.